Ιδρυματικό Αποθετήριο
Πολυτεχνείο Κρήτης
EN  |  EL

Αναζήτηση

Πλοήγηση

Ο Χώρος μου

Δημοσιεύσεις σε Περιοδικά

Μπορείτε να πλοηγηθείτε στη συλλογή της κοινότητας ή μπορείτε να χρησιμοποιήσετε την υπηρεσία αναζήτησης

Τελευταίες Υποβολές

 2041-2055 από 5003 αποτελέσματα
2041 Joachim Grispolakis and E.D. Tymchatyn, "A universal smooth dendroid", Bulletin de l’Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 26, pp. 991-998, Jan. 1978.2015-12-01
2042 J. Grispolakis and E. D. Tymchatyn, "Continua which are images of weakly confluent mappings only", Houston Journal of Mathematics, vol. 6, no. 3, pp. 483-502, 1980.2015-12-01
2043 J. Grispolakis, B. Sam, Jr. Nadler and E. D. Tymchatyn, "Some properties of hyperspaces with applications to continua theory", Canadian Journal of Mathematics, vol. 31, pp. 197-210, 1979. doi: 10.4153/CJM-1979-021-92015-12-01
2044 J. Grispolakis and E.D. Tymchatyn, "Embedding smooth dendroids in hyperspaces", Canadian Journal of Mathematics, vol. 31, no. 1, pp. 130-138, 1979.2015-12-01
2045 J. Grispolakis and E.D. Tymchatyn, "σ-connectednes in hereditarily locally connected spaces", Trans. Amer. Math. Soc., vol. 253, pp. 303-315, September 1979.2015-12-01
2046 J. Grispolakis and E. D. Tymchatyn, "Semi-confluent mappings and acyclicity", Houston Journal of Mathematics, vol. 4, no. 3, pp. 343-357. 1978.2015-12-01
2047 J. Grispolakis and E.D. Tymchatyn, "On the existence of arcs in rational continua'', Fundamenta Mathematicae, vol. 108, pp. 23-26, 1979.2015-12-01
2048 J. Grispolakis and E.D. Tymchatyn, "Hereditarily σ-connected continua", Colloquium Mathematicae, vol. 41, no. 1, pp. 57-65, 1979.2015-12-01
2049 J. Grispolakis and E.D. Tymchatyn, "Confluent images of rational continua", Topology Proceedings", vol. 2, no. 1, pp. 331-337, Jan. 1979.2015-12-01
2050 J.N. Grispolakis, "On a problem of Lelek concerning open mappings", Colloquium Mathematicae, vol. 39, no. 2, pp. 253-261, 1978.2015-12-01
2051 J. Grispolakis, "Confluent and related mappings defined by means of quasi-components", Canadian Journal of Mathematics, vol. 35, pp. 112-132, 1978. doi: 10.4153/CJM-1978-010-x2015-12-01
2052 J. Grispolakis, E.D. Tymchatyn and A.Lelek, "Connected subsets of finitely suslinian continua", Colloquium Mathematicum, vol. 35, pp. 209-222, Jan. 1976.2015-12-01
2053 M. Garofalakis and Y. Ioannidis, "Scheduling issues in multimedia query optimization", ACM Computing Surveys, vol. 27, no. 4, pp. 590-592, Dec. 1995.2015-12-01
2054 G. Cormode and M. Garofalakis, "Efficient strategies for continuous distributed tracking tasks", IEEE Data Engineering Bulletin, vol. 28, no. 1, pp. 33-39, March 2005.2015-12-01
2055 N. Polyzotis and M. Garofalakis, "XSKETCH synopses for XML data graphs", ACM Transactions on Database Systems, vol. 31, no. 3, pp. 1014-1063, Sept. 2006. doi: 10.1145/1166074.11660822015-11-30
Pages: |...132 |133 |134 |135 |136 | 137 |138 |139 |140 |141 |142 |...